# SDR 2008UALA03620

- Difficulty date: June 28, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 42,364 hours, 15,084 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE SERVICE EMERGENCY LIGHT TEST FAILS.  FAULT MSG EXT LOADS AFT L DISPLAYED.  *S/D*  INTERNAL SHORT IN DOOR SLIDE 2L.  REPLACED 2L DOOR SLIDE.
